Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 659761, 23 pages
http://dx.doi.org/10.1155/2012/659761
Research Article

Some New Refined General Boas-Type Inequalities

1Department of Mathematics, University of Zagreb, Bijenička cesta 30, 10000 Zagreb, Croatia
2Faculty of Textile Technology, University of Zagreb, Pierottijeva 6, 10000 Zagreb, Croatia
3Faculty of Civil Engineering, University of Zagreb, Fra Andrije Kačića-Miošića 26, 10000 Zagreb, Croatia

Received 1 February 2011; Accepted 23 February 2011

Academic Editor: Lars-Erik Persson

Copyright © 2012 A. Čižmešija et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Boas Jr., “Some integral inequalities related to Hardy's inequality,” Journal d'Analyse Mathématique, vol. 23, pp. 53–63, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. S. Kaijser, L.-E. Persson, and A. Öberg, “On Carleman and Knopp's inequalities,” Journal of Approximation Theory, vol. 117, no. 1, pp. 140–151, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. N. Levinson, “Generalizations of an inequality of Hardy,” Duke Mathematical Journal, vol. 31, pp. 389–394, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. A. Čižmešija, S. Hussain, and J. Pečarić, “Some new refinements of strengthened Hardy and Pólya-Knopp's inequalities,” Journal of Function Spaces and Applications, vol. 7, no. 2, pp. 167–186, 2009. View at Google Scholar · View at Zentralblatt MATH
  5. D.-C. Luor, “Modular inequalities for the Hardy-Littlewood averages,” Mathematical Inequalities & Applications, vol. 13, no. 3, pp. 635–642, 2010. View at Google Scholar · View at Zentralblatt MATH
  6. A. Čižmešija, J. Pečarić, and D. Pokaz, “A new general Boas-type inequality and related Cauchy-type means,” to appear in Mathematical Inequalities and Applications.
  7. Y. Bicheng and L. Debnath, “Generalizations of Hardy's integral inequalities,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 3, pp. 535–542, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. B. Yang, Z. Zeng, and L. Debnath, “On new generalizations of Hardy's integral inequality,” Journal of Mathematical Analysis and Applications, vol. 217, no. 1, pp. 321–327, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. A. Čižmešija and J. Pečarić, “Some new generalisations of inequalities of Hardy and Levin-Cochran-Lee,” Bulletin of the Australian Mathematical Society, vol. 63, no. 1, pp. 105–113, 2001. View at Publisher · View at Google Scholar
  10. A. Čižmešija, J. Pečarić, and L.-E. Persson, “On strengthened Hardy and Pólya-Knopp's inequalities,” Journal of Approximation Theory, vol. 125, no. 1, pp. 74–84, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. A. Čižmešija and J. Pečarić, “New generalizations of inequalities of Hardy and Levin-Cochran-Lee type for multidimensional balls,” Mathematical Inequalities & Applications, vol. 5, no. 4, pp. 625–632, 2002. View at Google Scholar
  12. M. Christ and L. Grafakos, “Best constants for two nonconvolution inequalities,” Proceedings of the American Mathematical Society, vol. 123, no. 6, pp. 1687–1693, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. V. Kokilashvili, A. Meskhi, and L.-E. Persson, Weighted Norm Inequalities for Integral Transforms with Product Kernels, Nova Science Publishers, New York, NY, USA, 2010.
  14. A. Kufner, L. Maligranda, and L.-E. Persson, The Hardy Inequality, Vydavatelsky Servis Publishing House, Plzeň, Czech Republic, 2007.
  15. A. Kufner and L.-E. Persson, Weighted Inequalities of Hardy Type, World Scientific Publishing, River Edge, NJ, USA, 2003.
  16. M. Johansson, L.-E. Persson, and A. Wedestig, “Carleman's inequality-history, proofs and some new generalizations,” Journal of Inequalities in Pure and Applied Mathematics, vol. 4, no. 3, article 53, 19 pages, 2003. View at Google Scholar · View at Zentralblatt MATH
  17. A. Kufner, L. Maligranda, and L.-E. Persson, “The prehistory of the Hardy inequality,” American Mathematical Monthly, vol. 113, no. 8, pp. 715–732, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. C. P. Niculescu and L.-E. Persson, Convex Functions and Their Applications, Springer, New York, NY, USA, 2006.